# SDR CA120518001

- Difficulty date: May 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 27,807 hours
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: M2750012SD3U00
- Condition: Burned
- Location: Relay Panel
- Part time: 28,435 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE INVESTIGATING AN UNRELATED ADG DEFECT ON THE ACFT, AN AME MADE DISCOVERY OF SOME BURNED WIRES ON THE WIRING FOR THE 3A HYD.  PUMP POWER RELAY K1DB.  WIRE DB18B12WHT HAS OVERHEATED AND BURNED APPROXIMATELY THE LAST 8" FROM THE END.  IT MAYBE A RESULT OF IMPROPER CRIMPING WHEN THE WIRE WAS TERMINATED AND THE TERMINAL INSTALLED. REF: WIRING DIAGRAM NR 29-11-00, PAGE 1, SHEET 4 OF 20.  THE AFFECTED WIRES WILL BE REPLACED BEFORE ACFT IS RETURNED TO SERVICE.
